# SDR 2008UALA05884

- Difficulty date: September 24, 2008
- Submitted: October 1, 2008
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 62,751 hours, 18,311 cycles
- Engine: Pwa PW2037
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 15L AT BS 645 IS CRACKED AT FASTENER HOLE, APPROX 3-16 INCHES IN LENGTH, MARKED.  MAJOR REPAIR ACCOMPLISHED.  CUT OUT DAMAGED SECTION OF STR 15L.  INSTALLED SPLICE REPAIR.
